ASPIRIN Regular Strength Tablet, 325 mg

$3.79

Effective relief of headaches, back pain, muscle aches, joint pain and also relief from pain and fever due to cold and flu
Easy to swallow tablets
Caffeine-free and sodium-free

ASPIRIN® was invented over 120 years ago, and remains a trusted pain reliever on the shelf today. There’s a good chance your great grandparents kept ASPIRIN® for headaches or aches and pains in their medicine cabinet. ASPIRIN® continues to be a trusted and effective brand. From well-known ASPIRIN® Regular Strength to ASPIRIN® Extra Strength and more, ASPIRIN® comes in a variety of forms designed to help with different needs – headache, toothache and backaches plus muscle pains, menstrual and arthritis pain – and has for over 120 years. For all kinds of aches and pains, ASPIRIN® is an effective way to relieve pain so you can get back to your busy life. *To be sure this product is right for you, always read and follow the label

Effective relief of headaches, back pain, muscle aches, joint pain and also relief from pain and fever due to cold and flu
Easy to swallow tablets
Caffeine-free and sodium-free
Each tablet contains 325mg acetylsalicylic acid (ASA)
[amz_corss_sell asin=”B007WVD8CW”]

Additional information

brand

Visit the Aspirin Store

Reviews

There are no reviews yet.

Be the first to review “ASPIRIN Regular Strength Tablet, 325 mg”